# SDR REXA2022020900189

- Difficulty date: January 19, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Part number: MM67035301015
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOORBEAM AT LBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000 TO
FS 1098 TCI-53-30-306                                             "
"LOCATED AND DRILLED NEW FLOORBEAM P/N S6283 NAD INSTALLED @ F.S. 1000 
TO F.S. 1088 LBL 9 IAW CRJ-900 SRM 53-00-41-201-001-A03, 51-42-06-001-
001-A01 AND SRM 51-42-21001-010-A01. WVAC EMP STAMP #
